# SDR QXEA2015020900072

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 19,771 hours, 21,158 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Failed
- Location: Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 3500' HEARD A LOUD BOOM FOLLOWED BY THE PRESSURIZATION BECOMING ERRATIC.  LANDING UNEVENTFUL.FOUND AFT CARGO DOOR SEAL DAMAGED.  REMOVED DOOR SEAL IAW AMM TASK 52-31-26-000-801, INSTALLED AFT BAG DOOR SEAL IAW AMM TASK 52-31-26-400-801.  FUNCTION TEST OF DOOR SEAL GOOD.  RETURN TO SERVICE.
